Share this:

erectile dysfunction and impotence

Posted by @kwbull in Heart & Blood Health, Apr 20, 2012

Could my condition be common to anyone? More importantly anyone that has been prescribed hypertension medicine like lisinopril and hydrochlorothiazide. This has been very stressful to my relationship and each time there is mention of sex my libido has shutdown. This is just not the way I thought health and relationships would be. Could anyone enlighten my condition as just a fact of life or is there any hope?

Tags: stress and anxious, mens health, sexual health, womens health, erectile health

China and KWBull like this

Posted by @rleavell830, May 26, 2013

I was on the same medications and my doctor reduce my blood pressure medication and I took vitamin e and everything came back to normal with then a week. It's the high blood pressure medication causes sexual problems

Please login or become a member to post a comment.